# SDR ANCF2015032302

- Difficulty date: March 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 1,058,847 hours, 10,591 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ONE ENG TAXI DEPARTURE 3 ENG START.  ECAM WARNING WAS PRESENTED IN THE LAST ENG START.  THERE WAS NO INDICATION OF N1 & N 2 ROTATION ON ENG 2.  IAW AMM 80-11-10 PB 401 CONF 06.  THE RT STARTER MOTOR WAS REPLACED, TESTED OK.
